# SDR DALA2018032801981

- Difficulty date: March 28, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 77,477 hours, 58,862 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S EMERGENCY ESCAPE WINDOW WILL NOT OPEN.  ADJUSTED THE WINDOW IAW AMM 56-10. OPS CHECKED GOOD.
